# SDR JJBA20141110004

- Difficulty date: November 10, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 28,095 hours, 30,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVER TYPE TWO EXIT DOES NOT ILLUMINATE.  R & R ALL SEVEN EMER LIGHT BATTERIES.
